CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2008, 24(4) 345-353 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(241KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Backward stochastic differential equation
g-expectation
uncertainty aversion.
Authors
Lin Xiangyun
Wang Xiangrong
Zhang Rui
PubMed
Article by
Article by
Article by

A Backward Stochastic Differential Equations Based on Infinite Horizon and Its Application

Lin Xiangyun,Wang Xiangrong, Zhang Rui

College of Science, Shandong University of Science and technology; College of Information Science and Engineering, Shandong University of Science and technology

Abstract��

This paper discusses the existence and uniqueness of the solutions of a backward stochastic differential equations in infinite horizon. By the solution, we define a nonlinear g-expectation and discuss its application in finance and economics.

Keywords�� Backward stochastic differential equation   g-expectation   uncertainty aversion.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Lin Xiangyun
Email:
About author:

References��
Similar articles
1��Lin Qinquan, Yang Feng.The Smallest $g$-Supersolution for BSDE with Jumps[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2007,23(2): 123-132
2��Zhang Hui,Zhu Qingfeng,Lai Xiang.Malliavin Derivative and Comonotonic Theorems for BSDEs[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2010,26(4): 337-346
3��Hao Tao.Some Properties of g-Covariance and g-Correlation Coefficient[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2012,28(6): 637-646

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST